# SDR SWAA2019102338140

- Difficulty date: October 16, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 47,431 hours, 28,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER IN-SPAR RIB AT STAB. STA. 129.50 CRACKED ON 3RD STIFFENER. / REPAIRED RIB PER SRM.
